BibTeX record journals/siamcomp/ChibaNS82

download as .bib file

@article{DBLP:journals/siamcomp/ChibaNS82,
  author       = {Norishige Chiba and
                  Takao Nishizeki and
                  Nobuji Saito},
  title        = {An Approximation Algorithm for the Maximum Independent Set Problem
                  on Planar Graphs},
  journal      = {{SIAM} J. Comput.},
  volume       = {11},
  number       = {4},
  pages        = {663--675},
  year         = {1982},
  url          = {https://doi.org/10.1137/0211055},
  doi          = {10.1137/0211055},
  timestamp    = {Sat, 27 May 2017 14:22:59 +0200},
  biburl       = {https://dblp.org/rec/journals/siamcomp/ChibaNS82.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}